Nikki asked in HealthWomen's Health · 9 years ago

What happens if you use monistat 7 if you don't have a yeast infection?

I used some antibiotics about a month ago and then I started experiencing some itching and odor so I thought I might have a yeast infection, I have had one before. I bought a vagisil screening kit and it came back that the pH was not high enough to be something serious like BV or something like that, but that it could be a yeast infection or normal...I don't have health insurance so its hard to pay the few hundred dollars to see if I have a yeast infection. I have been using the monistat 7 for 4 days now, but i'm worried about taking meds without having it diagnosed...what happens if I never had a yeast infection...is it serious????

6 Answers

Relevance
  • 9 years ago
    Favorite Answer

    Nothing is going to happen.. If it was a yeast infection it will have killed off any bacteria if I wasn't I was good to be safe

    • Log in to reply to the answers
  • 4 years ago

    2

    Source(s): Cure Yeast Infection Naturally : http://YeastCure.trustdd.com/?NCsu
    • Log in to reply to the answers
  • ?
    Lv 4
    4 years ago

    Hello, I'm on the second week and seeing definite improvement on my yeast infection symptoms:

    https://bitly.im/aMvrT

    Note that: If the yeast infection doesn't respond to over the counter treatment, prescription medication will likely be necessary. Similarly, if the symptoms return after two months of being treated, you should contact the doctor for professional treatment rather than resorting again to home treatment.

    https://bitly.im/aMvrT

    If this is the first time you have experienced a yeast infection, you should schedule an appointment to have the condition treated by a doctor instead of resorting to home treatment

    • Log in to reply to the answers
  • koth
    Lv 4
    3 years ago

    you have gotten had an allergic reaction to the medicine. i might supply up it and notice if the swelling is going away. you may tell your medical expert. The hypersensitivity would probable be to the vehicle the medicine is in (the ointment or cream). additionally in case you're applying any wipes down there this is a typical reason of a sprint hypersensitivity. i might supply up applying each little thing and ask your medical expert for a real patch attempt. it is going to verify for common touch hypersensitive reactions. Your medical expert can handle you with an oral drugs in the adventure that your yeast an infection remains providing you with issues.

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 9 years ago

    if you have a yeast infection you will have a cottage cheese like discharge.

    If you smell like tuna and it itches bad you have contracted trichomoniasis which is usually transmitted sexually.

    • Log in to reply to the answers
  • Anonymous
    9 years ago

    Hello, I'm a doctor. Use fluconazole. I think that you want to get more info about it. Please go to ----> http://mdcatm47.notlong.com/4AAW4Sk

    • Log in to reply to the answers
Still have questions? Get answers by asking now.